# SDR IPXA2025080145238

- Difficulty date: August 1, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 84,498 hours, 19,777 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 17000 W/SPEED EXTENDED, THE RIGHT GEAR HANDLE RED WARNING LIGHT CAME ON,AND STAYED ON. RE-ADJUSTED RH MLG GEAR UP AND DOOR LATCHED PROXIMITY SENSOR IAW AMM 32-61-15. PERFORMED BITE TEST IAW AMM 32-61-15-741-802. TEST GOOD.
